Weil, André
Un théorème fondamental de Chern en géométrie riemannienne
Séminaire Bourbaki, Tome 7 (1961-1962) , Exposé no. 239 , p. 273-284
Zbl 0116.38801 | MR 1611223
URL stable : http://www.numdam.org/item?id=SB_1961-1962__7__273_0

Bibliographie

[1] Ambrose (W.) and Singer (I.M.). - A theorem on holonomy, Trans. Amer. math. Soc., t. 75, 1953, p. 428-443. MR 63739 | Zbl 0052.18002

[2] Chern (S.S.). - On a generalization of Kähler geometry, Algebraic Geometry and Topology, a Symposium in honor of S. Lefschetz, p. 103-121.-Princeton, Princeton University Press, 1957 (Princeton mathematical Series, 18). MR 87172 | Zbl 0078.14103